English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62379/95055 (66%)
Visitors : 2282666      Online Users : 32
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/46389

    Title: Impedance bandwidth improvement for microstrip-fed slot antennas using short-circuited termination
    Authors: 李慶烈;Li, Ching-lieh;Lin, Pei-ying;Huang, Chun-kai
    Contributors: 淡江大學電機工程學系
    Date: 2005-04-05
    Issue Date: 2010-03-26 22:13:07 (UTC+8)
    Publisher: Wiley-Blackwell
    Relation: Microwave and optical technology letters 45(1), pp.67-70
    DOI: 10.1002/mop.20726
    Appears in Collections:[Graduate Institute & Department of Electrical Engineering] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback